# SDR DALA2024111210848

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,440 hours, 9,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMERGENCY PATHWAY LIGHTING ROW 22JH THRU 37 INOP. CORRECTIVE ACTION: R/R EPCU AND BATTERY PACK POS 16WL IAW A330 AMM 33-17. BITE/OPS CHECK GOOD. (4013536)
